Face-degree bounds for planar critical graphs

L. Jin, Y. Kang, E. Steffen, Electronic Journal of Combinatorics 23 (2016).

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Electronic Journal of Combinatorics
Volume
23
Issue
3
Article Number
P3.21
LibreCat-ID

Cite this

Jin L, Kang Y, Steffen E. Face-degree bounds for planar critical graphs. Electronic Journal of Combinatorics. 2016;23(3).
Jin, L., Kang, Y., & Steffen, E. (2016). Face-degree bounds for planar critical graphs. Electronic Journal of Combinatorics, 23(3).
@article{Jin_Kang_Steffen_2016, title={Face-degree bounds for planar critical graphs}, volume={23}, number={3P3.21}, journal={Electronic Journal of Combinatorics}, author={Jin, Ligang and Kang, Yingli and Steffen, Eckhard}, year={2016} }
Jin, Ligang, Yingli Kang, and Eckhard Steffen. “Face-Degree Bounds for Planar Critical Graphs.” Electronic Journal of Combinatorics 23, no. 3 (2016).
L. Jin, Y. Kang, and E. Steffen, “Face-degree bounds for planar critical graphs,” Electronic Journal of Combinatorics, vol. 23, no. 3, 2016.
Jin, Ligang, et al. “Face-Degree Bounds for Planar Critical Graphs.” Electronic Journal of Combinatorics, vol. 23, no. 3, P3.21, 2016.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar